# SDR ASAA2022083039702

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737
- Aircraft serial: 40716
- Aircraft time: 25,907 hours, 8,046 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL 340 A AUTOPILOT DISENGAGED. ALL INDICATIONS WERE NORMAL AND FLIGHT DIRECTOR REMAINED IN LNV / VNAV. RE-ENGAGED A AUTOPILOT AND IT OPERATED NORMALLY FOR THE REST OF THE FLIGHT. WE WERE IN SMOOTH AIR WHEN IT DISENGAGED. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST REF B737-900 AMM 22-11-00-700-801. ETOPS GROUND VERIFICATION SUCCESSFUL. NO CURRENT FAULTS. NO OTHER HISTORY PASSED 30 DAYS.
